Research Repository

Items where Author is "Cheltsov, Ivan"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Cheltsov, Ivan and Martinez-Garcia, Jesus (2020) 'Stable polarized del Pezzo surfaces.' International Mathematics Research Notices, 2020 (18). pp. 5477-5505. ISSN 1073-7928

Cheltsov, Ivan and Martinez-Garcia, Jesus (2019) 'Unstable polarized del Pezzo surfaces.' Transactions of the American Mathematical Society, 372 (2019). pp. 7255-7296. ISSN 0002-9947

Cheltsov, Ivan and Martinez-Garcia, Jesus (2016) 'Dynamic Alpha-invariants of Del Pezzo Surfaces.' International Mathematics Research Notices, 2016 (10). pp. 2994-3028. ISSN 1073-7928

This list was generated on Thu Aug 18 03:40:25 2022 BST.